# SDR C2XA06CL097

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 6,791 hours, 3,619 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1172C000002
- Part serial: SP81003
- Condition: Leaking
- Location: Nlg
- Part time: 6,719 hours, 3,619 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3173 - THE CREW REPORTED A LANDING GEAR/ AIR GROUND FAIL MESSAGE WHEN GEAR RETRACTED.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE NOSE LANDING GEAR AND REPACKED THE NOSE STRUT.  OPERATIONAL CHECKS WERE GOOD.
